Algebraic necessary and sufficient conditions for the controllability of conewise linear systems
MetadataShow full item record
CitationÇAMLIBEL, M.K., HEELMS, W.P.M.H., SCHUMACHER, J.M. (2008). Algebraic necessary and sufficient conditions for the controllability of conewise linear systems.IEEE Transactions on Automatic Control, 53 (3), pp. 762-774. http://dx.doi.org/10.1109/TAC.2008.916660
The problem of checking certain controllability prop erties of even very simple piecewise linear systems is known to be undecidable. This paper focuses on conewise linear systems, i.e. systems for which the state space is partitioned into conical regions and a linear dynamics is active on each of these regions. For this class of systems, we present algebraic necessary and sufficient conditions for controllability. We also show that the classical results of controllability of linear systems and input-constrained linear systems can be recovered from our main result. Our treatment employs tools both from geometric control theory and mathematical programming.
SourceIEEE Transactions on Automatic Control
Showing items related by title, author, creator and subject.
This paper presents a complete analogue of the well-known Kalman-Yakubovich-Popov lemma for descriptor systems, i.e. necessary and sufficient linear matrix inequality conditions for passivity and positive realness of ...
This paper investigates the robust Hinfin sliding mode control problem for a class of uncertain switched delay systems. A single sliding surface is constructed such that the reduced-order equivalent sliding motion restricted ...
In this paper we present concepts for synergy of switched fuzzy and fuzzy-neural systems. First, an algorithm/procedure for neural network identification of switched fuzzy models, out of input-output data pairs is given. ...